REAL

Items where Author is "Choo, Younseok"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Choo, Younseok (2019) On the generalized bi-periodic Fibonacci and Lucas quaternions. Miskolc Mathematical Notes, 20 (2). pp. 807-821. ISSN 1787-2413

Choo, Younseok and Choi, Ginkyu (2018) On the reciprocal sums of square of generalized bi-periodic Fibonacci numbers. Miskolc Mathematical Notes, 19 (1). pp. 201-209. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Fri Apr 4 23:52:24 2025 CEST.